MathSciNet Relay Station
MathSciNet bibliographic data
MR989398 (90g:32023) 32G10 (55N99 58D15 81E40)
Gravesen, Jens On the topology of spaces of holomorphic maps. Acta Math. 162 (1989), no. 3-4, 247–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement